# SDR R61A201510020699

- Difficulty date: October 2, 2015
- Submitted: October 3, 2015
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000100
- Aircraft time: 29,459 hours, 17,156 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED THAT FRAME 87, STRINGER 25-26 SHEAR CLIP IS CORRODED.  MAINTENANCE R & R  FRAME 87, STRINGER 25-26 SHEAR CLIP IAW SRM 170 51-40-02, PN 170-66041-002, SHEAR CLIP.
